Details for Confirming the hazards of stimulant drug treatment (2000)
NameConfirming the hazards of stimulant drug treatment (2000)
"Confirming the Hazards of Stimulant Drug Treatment." The International Journal of Risk and Safety In Medicine, 13:199-120, 2000. Originally published in Ethical Human Sciences and Services, 2: 203-204, 2000.
Filesize744.27 kB
Filetypepdf (Mime Type: application/pdf)
Created On: 03/01/2000 18:55
Maintained byEditor
Hits4374 Hits
Last updated on 05/23/2008 12:09
CRC Checksum
MD5 Checksum



Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.